# SDR DALA2023041002745

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=200 AND Y=223 X=15 AT PAX COMPARTMENT FLOOR STRUCTURE. (W1) SUMMARY OF NRC 00365: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y=200 AND Y=223 X=15 AT PAX COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND B717-200 SRM 51-41-01-0G. (LP #2711899)
